# SDR IPXA2025070795201

- Difficulty date: June 24, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 84,414 hours, 19,732 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING / FOUND CRACKED LE SKIN AT SLAT TRACK #14. 040-28 , ATA 51-00.HFEC SURFACE INSP. (ASST.#20-1204, CAL. DUE: 12/11/25) OF LH WING LE SKIN AT SLAT TRACK #14 CUTOUT PER NDT SPM 06-10-01.001. CRACK DETECTED AT IB EDGE OF TRACK CUTOUT TO NEAR EDGE AFT.FABRICATED REPAIR DOUBLER IAW MD-11 SRM 57-40-02-2R-7 REPAIR 7.INSTALLED REPAIR DOUBLER AT LH WING LE SKIN AT SLAT TRACK #14 IAW MD-11 SRM 57-40-02-2R-7 REPAIR 7.
